# SDR C2XA11TY078

- Difficulty date: June 7, 2011
- Submitted: June 8, 2011
- Operation: Air carrier
- Aircraft: N13964
- Make and model: Emb EMB-145LR
- Aircraft serial: 123
- Aircraft time: 29,169 hours, 22,075 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3025101
- Part serial: T007230
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE OVERWING EMERGENCY LIGHT INOP.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY IAW EMB 145 AMM 33-50-07.  OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
